EconPapers    
Economics at your fingertips  
 

Dependence of locally linear embedding on the regularization parameter

Rasa Karbauskaitė (), Gintautas Dzemyda and Virginijus Marcinkevičius

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2010, vol. 18, issue 2, 354-376

Keywords: Locally linear embedding; Dimensionality reduction; Manifold learning; High-dimensional data visualization; 76M27; 53A05; 57N05 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s11750-010-0151-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:18:y:2010:i:2:p:354-376

Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm

DOI: 10.1007/s11750-010-0151-y

Access Statistics for this article

TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños

More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:topjnl:v:18:y:2010:i:2:p:354-376